# SDR GTIA9700087

- Difficulty date: December 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47326
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MHV - VERTICAL STABILIZER LE PANEL RT SIDE HAS 5 RIBS CRACKED THROUGH FASTENER HOLES AT EDGE OF PANEL.  LEFT SIDE HAS 3 RIBS CRACKED THROUGH FASTENER HOLES AT EDGE OF  PANEL.  FABRICATED AND INSTALLED PARTS IAW 55-02 FIG 14, 51-10-3, 51-20-0, 51-30-0.  ALL CRACKS STOP DRILLED.  (M)
